# SDR UPS00233118

- Difficulty date: June 9, 2000
- Submitted: June 30, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- Aircraft time: 60,542 hours, 51,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6516303
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI  DURING HFEC INSP. OF SECTION 41 FUSELAGE SKIN, 2 FASTENER HOLES CRACKED, FOUND AT BS.203.8 BETWEEN WL207.5 AND WL234 RT.     REPAIRED IAW SRM 53-30-3 FIG3 PER EO B727-5330-0795 BS203.8 WL207.5 TO WL234 RT.
